# SDR SWAA2024070809670

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 55,636 hours, 29,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT EXIT SIGN AFT ENTRY DOOR<[01] REPLACED EXIT SIGN LENS AT AFT ENTRY DOOR REF AMM 33-51-01.
